# SDR SWAA2023122929493

- Difficulty date: December 8, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL WEB ON ENGINE 1 2023-748582<[01] REPLACED WEB AND FASTENERS OF INBOARD FAN COWL ENG 1 IAW B737-700 SRM 51-40-02;[02] CORRECT STEP 1: REPLACED WEB AND FASTENERS OF INBOARD FAN COWL ENG 1 IAW B737-700 SRM 51-40-02 AND GOODRICH AEROSTRUCTURES CMM 71-13-30 FIGURE 4 SHEET 5;[03] 1: REPLACED WEB AND FASTENERS OF INBOARD FAN COWL ENG 1 IAW B737-700 SRM 51-40-02 AND GOODRICH AEROSTRUCTURES CMM 71-13-30 FIGURE 4 SHEET 5.JOB COMPLETED.
